# SDR AALA991758

- Difficulty date: November 18, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N871AA
- Make and model: Boeing 727223
- Aircraft serial: 21383
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - LOWER WING SKIN INSIDE PLENUM ARM, STR S5L, BUTT SPLICE AFT SKI SECTION, RBL 27-28 HAS SKIN EXFOLIATED AROUND RIVETS.  INSTALLED FILLER, DOUBLER AND TRIPLER PER SRM 57-30-3, AND ESO 11697 DATED NOVEMBER 18, 1999.  TST:  59,603 HOURS.  CYCLES:  35,983.  (X)
